# SDR DL76S041009

- Difficulty date: November 2, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 56,424 hours, 27,379 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod
- Condition: Bent
- Location: Slat Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT WING INBD L/E SLAT OUTBD ACTUATOR ROD BENT DAMAGING L/E PANEL AND CAUSING A SLAT ASSYM.  REPLACED ROD WITH NEW.  ADJUSTMENT MADE ON OPN 7007.  DRIVE ROD INSTALLATION OK /INSP.
